# SDR SWAA2024040959079

- Difficulty date: March 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 218 RT WING.  REPLACED CORRUGATED PLATE TRAILING EDGE IRSS 218 RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING 115A2001 SHEET 67 REV-.
